English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60868/93650 (65%)
Visitors : 1146990      Online Users : 12
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41657

    Title: Local contractions in metric spaces
    Authors: 胡德軍;Hu, Thakyin;Kirk, W. A.
    Contributors: 淡江大學數學學系
    Date: 1978-01
    Issue Date: 2010-01-28
    Publisher: Providence: American Mathematical Society (AMS)
    Abstract: It is shown that a theorem of E. Rakotch for locally contractive mappings can be deduced from Banach's contraction mapping theorem, and a counterexample to an assertion of R. D. Holmes concerning local radial contractions is given.
    Relation: Proceedings of the American Mathematical Society 68(1), pp.121-124
    DOI: 10.1090/S0002-9939-1978-0464180-2
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0002-9939_68(1)p121-124.pdf375KbAdobe PDF668View/Open
    Local contractions in metric spaces.pdf349KbAdobe PDF2View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback